# SDR SWAA2022030749621

- Difficulty date: April 2, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 54,437 hours, 31,917 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING REAR SPAR UPPER FIXED TRAILING EDGE PANEL OUTBOARD RIB CRACKED / REMOVED AND REPLACED LEFT WING REAR SPAR UPPER FIXED TRAILING EDGE OUTBOARD RIB PANEL PER SRM 51-10-02 & 51-40-02
